Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have fever from last one week with head ache and body ache with widal test report says S typhi'O' at 1/160 and S typhi 'h' at 1/80. What should i do ?

hi I have fever from last one week with head ache and body ache in widal test report it came as S typhi O at 1 hi I have fever from last one week with head ache and body ache. in widal test report it came as S typhi O at 1/160 and S typhi h at 1/80. pl suggest
Tue, 10 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Lab Tests ,  
Medical Topics ,  
  User's Response
's  Response
hello
welcome to healt hh care magic
it shows u was suffering from typhoid
better u consult some doctor ..who willl prescribe you some antibiotics
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;
welcome to HealthcareMagic
Since you have fever with headache for a week and S typhi O-is 1/160 that means you have typhoid .Please consult a doctor with the report and he will give you antibiotic for typhoid which you will have to take in for the advised period and you should recover from typhoid.Also examination by a doctor will help to rule out whether it is only typhoid or a mixed infection of typhoid with malaria or viral.So please consult doctor and get treated.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

The last couple days I ve been hot and cold have a fever my whole body aches chest pains my eyes are hot and sore my head hurts feels like I was thrown down stairs coughing hard and coughing up phlegm I can t sleep or eat but my throat doesn t hurt I don t know WATS going on any medicine I take makes me feel good for a little then extremely worse what should I do? What is wrong with me?

doctor1 MD

hi i think i may have been poisoned. i had tea last week when out. since then i feel bloated & sick. I felt hot & flustered once i had drank half the cup of tea.I had a head ache & hurt internally. All of my veins hurt, i have been taking pepto bismal but still do not feel any better. what can i do. i took charcoal tablets on sunday but still feel ill

doctor1 MD

My 13 yo son has the flu. He didn t feel well yesterday am so I let him stay home from school. He layed in bed all day and by 8 or 9:00 pm, he was running 102.7 fever. He is aching all over, basically running a fever of about 101.9 every time his ibuprofen wears off, itchy and runny nose (pretty bad), sore throat, cough (not terrible bad) and very little appetite (only had 2 bowls of ice cream since yesterday am). I ve been giving him 3 ibuprofen for the fever (he weighs 160 lbs), and every 6 hours or so, I give him Theraflu and 2 Benadryls for the runny nose. What else or what differently should I be doing and how long does it normally last (this is day 2). Thanks!!!! Jaime (Mom)

Recent questions on  Widal test

doctor1 MD

i was detected typhoid 15 days back thru widal test ratio was 1: 80 after one week again i was asked to test again it was 1:160,now my fever is controlled,having little cough and stomach pain,i am not taking any oily , or any carbohydrate food,till when i should not take normal diet.

doctor1 MD

my son had been suffering from fever and sore throat with no coughing. He was administered Azithromycin 200mg once for three days. after 4 days he had a recurrence of fever which didnt rise more than100.4 again the same antibiotis is being given the widal test shows his s-typhi O 1/30 (+) and 1/60 (+) S typhi H is negative is he having typhoid? what is the way to get sure?

doctor1 MD

7 y/o female. Sick for 14 days now. (started with fever/ vomiting ), has included stiff neck/ headaches from time to time. Fevers come back at night. Vomiting has stopped 9 days ago. Still getting fevers (especially if more physical exercise)....

doctor1 MD

My son is suffering from severe throat infection and his physician prescribed Zithrox Plus .Now he is feeling weakness,and some sort of shivering.He is 12+ now.Is it right to continue tablets?

doctor1 MD

I am 23 years old....my height is 5"3 and my weight is 49 kg..............i had typhoid two months back.....now i hv recovered.....i dnt hv fever.....my lever function test is normal, my ultra sound report is normal.......my widal test is positive bt i dnt hv fever.......bt my nausea feeling is nt going........its dere 24x7......m feeloing quite uncomfortable...my doctor's medicines r nt helping....please give some suggestions

doctor1 MD

Hi Doctor need a second opinion . I had been diagnosed with Typhoid last week and after a week of treatment I feel fine. Doctor said that Widal Test will show positive upto 40 days even after infection is treated. I have removed a second blood...

doctor1 MD

Hi
I am 32 years old man. 3 years back I was suffering from typhoid fever for one and half months. I had taken Azythromycine antibiotic at that time. When the Typhoid fever was gone, I stopped taking this antibiotic. Since then my stools became very loose. 6 months before I caught tuberculosis. Now I am taking Akurit 4 and my health is recovering well. My weight was 55 KG when I was diagnosed with TB. Now I am 68 KG. I am still taking TB drugs. My height is 5 feet 10 inches. But my stools are still loose. I feel sometimes a tendency like vomiting. I told this to my doctor, he prescribed Widal test which came positive. (Typhi O – 1:320, Typhi H- 1:40, Typhi AH- 1:20, Typhi BH- 1:20). The doctor prescribed me Levofloxacin 10 tablets. When I taken Levofloxacin according to the prescribed dose, the vomiting gone away. But my stools are still very loose. I am also taking probiotics and prebiotics also as prescribed by my doctor. I again told the doctor about loose stools. He prescribed Rifaximine (RIFAGUT) antibiotic, 10 tablets and some probiotic combination (VSL#3 and Lifelac capsules). I have taken all the dose of Rifaximine. But there seems no use. What can I do for getting rid of loose stools? Please prescribe me some medicine as soon as possible. I am very nervous. Please help me.